# SDR SWIA202156962

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 31,241 hours, 20,348 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONCE SELECTING GEAR TO UP POSITION ON TAKEOFF, PROX SYS 1 FAULT STATUS CAME UP FOLLOWED BY A GEAR DISAGREE MASTER WARNING, RAN QRH GEAR WAS SELECTED DOWN AND MESSAGE EXTINGUISHED, RETURNED TO FIELD.     SERVICED NLG SHOCK STRUT WITH NITROGEN AND OIL REF AMM 12-12-32.  . PERFORMED NLG EXTENSION/RETRACTION PER 32-30-00.   MDC FLAGGED B1-007408 (NG CENTER #1 SENSOR OUT-OF RIG). ALSO FOUND EXCESSIVE SAND/DIRT COATING SENSOR AND TARGET. CLEANED AND REGAPED NG CENTER SENSOR REF AMM 32-61-05. ALSO FOUND NLG SHOCK STRUT NEEDED PROPER SERVICE. SERVICED NLG SHOCK STRUT WITH NITROGEN AND OIL REF AMM 12-12-32. . PERFORMED NLG EXTENSION/RETRACTION PER 32-30-00, NO DEFECTS NOTED  / MAR 14, 2021.  REFER TO CP: 22458485 FOR CORRECTIVE ACTION.
